# SDR DALA1146170641

- Difficulty date: July 28, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 76,675 hours, 33,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN STA 1681 AND STA 1701 BETWEEN STR 14L AND STR 16L.  REPAIRED PER ERA 494959-14 REV ORIG.
